| Model Number |
28719BA |
| Medical Device Problem Codes |
Break (1069); Material Rupture (1546); Dent in Material (2526); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that during cleaning it was noticed, that the shaft of the scope is loose.The technical inspection revealed that the shaft was ragged and light fibers and rod lenses were broken.No negative impact in state of health reported.
Additional Manufacturer Narrative
Investigation: accordingly, we would like to give a summary of our results regarding the reported issue.During the technical inspection of the returned device, the error description provided by the customer, " shaft of the scope is loose ", could be confirmed.During the technical inspection of the optics, a broken shaft was identified.The shaft itself shows significant bending, which is attributable to mechanical overload and ultimately led to it breaking off completely.The damage identified was not caused by a manufacturing or production fault but was caused by mechanical overload of the shaft.The event is filed under internal karl storz complaint id:(b)(4).